# SDR UPS08851529

- Difficulty date: December 29, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1580 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT STA 1580 FRAME CRACKED ABOVE CUSP, MAIN CABIN.  REPAIRED RT STA 1580 FRAME ABOVE CUSP IAW SRM 53-02-00 FIG 02, SRM 51-1-8, AND SRM 51-1-20D.
